# SDR CALA2018021600655

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 57,594 hours, 20,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOPERATIVE AT SEAT 20 ABC.  REPLACED THE LAMPS IAW AMM 33-51-03. OPS NORMAL.
